I'm very sorry. Don't know if this is the case with your husband, but my husband's huge stomach bloating was due to ascites. His doctors ordered the fluid drained, but took too much at once, upsetting the balance of chemicals/electrolytes in his body and he wound up with acute renal failure where he'd never had kidney problems before.
Because of that, he was not able to take the same regimen of chemo, because one of the meds (can't remember which one of the gem/cis cocktail) stresses the kidneys and that would have exacerbated his kidney problem. The doctors from then on had to work hard to avoid kidney failure.
The acute renal failure severely limited what my husband could eat, and he was already able to eat only limited items. It became a huge issue for us, trying to decide whether to drain or if he should put up with the discomfort.
I know this is a chaotic time for you. Try, if you can in the midst of all the medical decisions and urgent needs, to spend some time with your husband trying to soak up his love for you and yours for him. Make a little video if you have the chance. You will cherish it when things are no longer hectic.
Sending you wishes for strength,